# SDR 98ZZZX3578

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6166N
- Make and model: Cessna A185F
- Aircraft serial: 18504302
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: AN746A
- Condition: Broken
- Location: Engine
- Part time: 164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ATEMPTING TO LOCATE AN OIL LEAK, NOTICED THE ENGINE MOVED FAIRLY EASY ON THE MOUNTS.  FURTHER INSPECTION OF THE 'LOOSE ENGINE' PROBLEM REVEALED THE RIGHT REAR BOLT SECURING THE ENGINE TO THE AIRCRAFT MOTOR MOUNT HAD BROKEN AT THE BEGINNING OF THE THREADS.  164.3 HOURS EARLIER, NEW BOLTS HAD BEEN INSTALLED IAW CESSNA 185 PARTS AND SERVICE MANUALS.  WHEN ATTEMPTING TO REPLACE THE BOLT, THE THREADED END WAS FOUND 'BOTTOMED OUT' IN THE MOUNT BRACKET.  ALL 4 ENGINE MOUNTING BOLTS WERE REPLACED WITH THE LOCKING HARDWARE.
